Fubini theorem and generalized Minkowski inequality for pseudo-integral

Časopis: International Journal of Approximate Reasoning

Volume 122

ISSN: 0888-613X

DOI: 10.1016/j.ijar.2020.03.010

Stranice: 9-23

Link: https://www.journals.elsevier.com/international-journal-of-approximate-reasoning

This paper is devoted to generalizations of Fubini theorem, the Transformation theorem, and generalized Minkowski inequality for the so-called pseudo-integral. The approach is based on the relation of double pseudo-integrals and iterated pseudo-integrals. Since the pseudo-integral covers Lebesgue integral, Sugeno’s fuzzy integral, and Zhao’s (N)fuzzy integral (with a respect to special nonadditive measure: ∨-measure), the obtained results generalize the corresponding previously known results.
Ključne reči: Nonadditive measure; Pseudo-analysis; Pseudo-integral; Fubini theorem; Generalized Minkowski inequality